# SDR SWAA2016021148943

- Difficulty date: February 2, 2016
- Submitted: February 12, 2016
- Operation: Air carrier
- Aircraft: N237WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34632
- Aircraft time: 35,260 hours, 20,604 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER RIB STIFFENER CRACKED AT STATION 92.7, 2ND FROM FRONT SPAN.  REPAIRED RIB IAW SRM.
